Communications in Mathematical Physics

Ground states of the $XY$-model

Huzihiro Araki and Taku Matsui

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 101, Number 2 (1985), 213-245.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114124

Mathematical Reviews number (MathSciNet)
MR0810491

Zentralblatt MATH identifier
0581.46058

Subjects
Primary: 82A15
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]

Citation

Araki, Huzihiro; Matsui, Taku. Ground states of the $XY$-model. Comm. Math. Phys. 101 (1985), no. 2, 213--245. https://projecteuclid.org/euclid.cmp/1104114124


Export citation